Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 4, Pages 215-220
http://dx.doi.org/10.1155/S0161171201006615

Higher-order KdV-type equations and their stability

Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Muscat, Oman

Received 29 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. V. Krishnan and Q. J. A. Khan, “Higher-order KdV-type equations and their stability,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 4, pp. 215-220, 2001. https://doi.org/10.1155/S0161171201006615.